Differential inequalities and comparison theorems for first order hybrid integro-differential equations

Bapurao C. Dhage, Namdev S. Jadhav

Abstract


In this paper, some basic results concerning the strict and nonstrict integro-differential inequalities and existence of the maximal and minimal solutions are proved for a first order hybrid integro-differential equation with a linear perturbations of second type.


Full Text: PDF

Published: 2013-03-22

How to Cite this Article:

Bapurao C. Dhage, Namdev S. Jadhav, Differential inequalities and comparison theorems for first order hybrid integro-differential equations, Advances in Inequalities and Applications, Vol 2, No 1 (2013), 61-80

Copyright © 2013 Bapurao C. Dhage, Namdev S. Jadhav. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.